Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Editor's Introduction


Author: Bhama Srinivasan
Journal: Bull. Amer. Math. Soc. 37 (2000), 75-75
DOI: https://doi.org/10.1090/S0273-0979-99-00850-2
Published electronically: December 21, 1999
Full-text PDF Free Access


Additional Information

Bhama Srinivasan
Affiliation: University of Illinois at Chicago, Chicago, Illinois 60607-7045
Email: srinivas@uic.edu

DOI: https://doi.org/10.1090/S0273-0979-99-00850-2
Published electronically: December 21, 1999
Article copyright: © Copyright 1999 American Mathematical Society